# SDR DHL2003806006

- Difficulty date: April 26, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Condition: Will Not Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 5 SMOKE DETECTOR WILL NOT TEST.  DEFERRED NR 5 SMOKE DETECTOR PER MEL 26-6-2, ASSIGNED CONTROL 12688, CAT-C.  PLACARD INSTALLED.  REFER TO DMI 12688.  NR 5 SMOKE DETECTOR WILL NOT TEST.  RELAMPED NR 5 SMOKE DETECTOR AND TESTED GOOD AS PER M/M 26-10-5.  THIS CLEARS DMI 12688.
